# SDR AALA202303273440

- Difficulty date: March 24, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N722AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31547
- Aircraft time: 38,793 hours, 4,595 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S479W2306
- Condition: Broken
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LAVATORY 4F-LC FLOOR PROXIMITY EMERGENCY LIGHT BROKEN. REPLACED LIGHT ASSEMBLY AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-05-960-802.
